General integro-differential equations and optimal controls on Banach spaces

Sebti Kerbal*, Yang Jiang

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


In this paper a general integro-differential equations on Banach space are considered. Existence of α-mild solutions is proved. Existence of optimal controls of systems governed by general integro-differential equations is also presented.

Original languageEnglish
Pages (from-to)119-128
Number of pages10
JournalJournal of Industrial and Management Optimization
Issue number1
Publication statusPublished - Feb 2007


  • Compactness
  • Existence
  • Fractional power space
  • Mild solution
  • Optimal control
  • Semigroup

ASJC Scopus subject areas

  • Business and International Management
  • Strategy and Management
  • Control and Optimization
  • Applied Mathematics


Dive into the research topics of 'General integro-differential equations and optimal controls on Banach spaces'. Together they form a unique fingerprint.

Cite this